It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-13-2005, 08:15 PM   #1
Newbie
(female)
 
Join Date: Mar 2005
Posts: 3
fader06 HB User
Withdrawls from Anti-depressants...

I don't know if this is the right board for a question like t his...but I figure I'll give it a shot.

I have been taking Wellbutrin for the past 6 almost 7 months now...it was only to help get me off of this other drug I was addicted to and abusing...Dexedrine...and it helped alot and was told I should be on it for at least 6 months. I also was able to quit smoking.

Now, I want to get off it. I'm feeling more agitated towards everything, more mood swings, and can't get alot of sleep. It's also tiring on my bank account...I do get the money back from medical...but it's just a hassle I don't want to deal with anymore.

I was told at the beginning, that this anti-depressant has really bad withdrawl side effects.

So my question is....has anyone taken Wellbutrin and gone off it? Would it be a bad idea to just not tell my doctor, and try to get off it myself?

I hear bad stories of people going off their drugs...they either go bacj to their old ways...or get worse. I really don't want that to happen, but I just want to get off it for the sake of my relationships with family and my boyfriend.

Any help would be appreciatd..thank you.

 
Old 03-13-2005, 09:10 PM   #2
Senior Member
 
Join Date: Aug 2004
Posts: 169
washee HB User
Re: Withdrawls from Anti-depressants...

The best way to do it is by tapered dose over a period of time. Of course you will still possibly have withdrawl symptoms, but they will hopefully be less severe.

 
Sponsors Lightbulb
   
Old 03-14-2005, 07:35 PM   #3
Veteran
(female)
 
Join Date: Jan 2005
Posts: 308
Arraicha HB User
Re: Withdrawls from Anti-depressants...

Okay, first of all, whatever you do, DO NOT GO OFF YOUR DRUG WITHOUT ADVISING YOUR DOCTOR. If you wish to quit, tell your doctor about it, so that he can motify your dosage gradually.

Wellbutrin also isn't your typical anti-depressant so the withdrawal symptoms aren't like those you'd get with a normal anti-depressant.

Anyway, call your doctor and explain to him that you want to stop taking Wellbutrin. It'll be much, much safer (and easier) than doing so on your own.

 
Old 03-15-2005, 07:23 AM   #4
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 1,949
index.html HB User
Re: Withdrawls from Anti-depressants...

Fader, there is always alot of talk on the Depression board about discontinuation of antidepressants. If you don't find what you are looking for here, you might go there.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Different withdrawls, different drugs, don't know whats doing what anymore 3wilds Addiction & Recovery 1 10-03-2007 05:28 PM
Oh my God, withdrawls from oxycodone, switching from methadone to opana er! Anybody? 3wilds Pain Management 0 09-28-2007 04:48 PM
Help with withdrawls from meds froufrou Pain Management 18 06-19-2007 02:49 PM
Extreme hunger after withdrawls? dtalon Addiction & Recovery 3 04-28-2007 02:36 PM
Not Getting Any Easier..Withdrawls are sabotaging me coder Addiction & Recovery 29 01-12-2007 04:57 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!